# SDR SWAA2023080474850

- Difficulty date: July 4, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE ON SUPPORT BRACKET LOCATED ORSS275 AT LT WING 2023-422506<[01] REPLACED SUPPORT BRACKET LOCATED ORSS275 AT LT WING I.A.W B737-700 SRM 51-10-02-0G-0 ITEM 9 ; DWG 115A3700 SHEET: 3 REV. B . SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED SUPPORT BRACKET LOCATED ORSS275 AT LT WING I.A.W B737-700 SRM 51-10-02-0G-0 ITEM 9 ; DWG 115A3700 SHEET: 3 REV. B . SEE INDIVIDUAL SIGNOFF BELOW.
